# SDR DHL2001745004

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ENGAGED/DISENGAGED PADDLE LEVERS WILL NOT MOVE TO THE ENGAGED POSITION IN BOTH A AND B MODE.   A & B MODE DEACTIVATED ON AIRCRAFT.  PLACARD MUST HAVE BEEN MISSED BY CREW.  SYSTEM OPERATES NORMAL PER BMM REF 22-11-1.  STATUS-CLOSED.
